# SDR 0103151225

- Difficulty date: August 30, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Aircraft time: 109,596 hours, 25,360 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO VIBRATION AND LOSS OF NOSE GEAR STEERING.  FOUND NOSE LANDING GEAR TORQUE LINKS DISCONNECTED.  AIRCRAFT WAS TOWED TO THE GATE.  FOUND CEILING PANELS DOWN, CENTER OVERHEAD BIN DAMAGED, AND E/E SHELVING DAMAGED.  AFTER INSPECTION AND EVALUATION, AIRCRAFT MAINTENANCE FERRIED TO MSP FOR PERMANENT REPAIR.
